Results 1 to 7 of 7

Thread: GHRP-2 looks cloudy and has pieces floating

  1. #1 16th March 2017 
    Edz's Avatar
    Join Date
    Sep 2015
    Posts
    149
    Thanks
    0
    Thanked 1 Time in 1 Post

    GHRP-2 looks cloudy and has pieces floating

    Hello just a quick question, I've used GHRP-2 before but it wasn't like that.. Is it supposed to be this way as said in the topic? Because the last vial from different source was clear?
  2. #2 16th March 2017 
    maneken's Avatar
    Join Date
    Jul 2015
    Posts
    75
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Some of my vials went like that some time ago. I continued to use it anyway and still felt the effects but other people could be worried about problems like this.
  3. #3 16th March 2017 
    Edz's Avatar
    Join Date
    Sep 2015
    Posts
    149
    Thanks
    0
    Thanked 1 Time in 1 Post
    Quote Originally Posted by maneken View Post
    Some of my vials went like that some time ago. I continued to use it anyway and still felt the effects but other people could be worried about problems like this.
    I am a bit paranoid about what is floating in my vials because I found a human hair once in some underground lab testosterone enanthate 500 so I always take a good look what's inside my vials.
  4. #4 16th March 2017 
    budda's Avatar
    Join Date
    Nov 2015
    Posts
    68
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Twirl it a little bit, let it sit in the fridge overnight. Usually go away.
  5. #5 16th March 2017 
    Damme's Avatar
    Join Date
    Sep 2015
    Posts
    162
    Thanks
    0
    Thanked 1 Time in 1 Post
    I have had this happen with my GHRP2 previously, after twenty four hours the solution still wasn't clear. I asked few people and ended up being told it was okay and if needed I could swirl the vial till the bits mixed in solution.

    It's hard to recall if my vial was "cloudy" or not however I trusted my source so knew that I was getting good stuff.
  6. #6 16th March 2017 
    click_me's Avatar
    Join Date
    Aug 2015
    Posts
    133
    Thanks
    1
    Thanked 1 Time in 1 Post
    If it's not mixing in to the solution plus its cloudy I'd ask my supplier who I bought it from. And I definitely wouldn't inject it in my body..
  7. #7 16th March 2017 
    Jass's Avatar
    Join Date
    Jul 2015
    Posts
    215
    Thanks
    1
    Thanked 8 Times in 8 Posts
    I have had this issue with GHRP from one of my sources with all ten vials. There was no pressure in vials, it was cloudy and it didn't dissolve completely. However it seemed to work okay however I will not use that source again.

Similar Threads

  1. Switching GHRP-6 with GHRP-2
    By soccpla in forum Bodybuilding Peptides
    Replies: 2
    Last Post: 13th March 2017, 10:59 AM
  2. TB500 Reconstituted Cloudy
    By Kreetcher in forum Home
    Replies: 0
    Last Post: 27th July 2016, 05:43 PM
  3. switch between ghrp-2 to ghrp-6
    By Kimbo in forum Bodybuilding Peptides
    Replies: 10
    Last Post: 10th February 2016, 06:17 PM

Tags for this Thread